Q. My foot is swollen, and I think my uric acid is up again. Please suggest some medication.

Answered by
Dr. Geetha Priyadarsini Kamminana
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on Mar 31, 2020
Hello Doctor,

My foot is swollen right now and I'm sure that my uric acid went up again. It happens in the past and I need some medication for the pain and the inflammation.
My height is 5'6 ft and my weight is 95kg.
#

Hello,

Firstly, the photo uploaded isn't informative , as the extent of redness or inflammation isn't well demarcated

Secondly , do you have any past history of gout

If yes , how many Acute flares did u have in the past?

How severe , only foot , single joint or multiple joints ??? Any Triggers like boozing , food intake rich in Urate ? Any history oh Physical exertion ?

Well, management of gout includes three steps

Acute Flare Management

Acute Flare prevention

To clearThe Uric Acid stores and ti decrease deposition in joints

For now , Management of pain is crucial

T.Naproxen 750 mg stat and then T Naproxen 250 mg Thrice for %5-7 days with meals

T.Pantop 40 mg in the morning before breakfast

REST

Avoid Purine rich diet , No to Alcohol , Beverages

Get the Uric acid levels Checked

Revert to me with 1)Uric Acid levels 2)Good photograph with proper focus on the affected area along with normal leg for reference 3)Detailed Past history 4)Diet And Drug history That includes both medicines and else as well

Very important is to follow proper Diet (keto Diet NO000), Loose weight Finally , the urge to treat without a proven diagnosis is always resisted , Hence diagnosis is mandatory for best management as we practice evidence based medicine

Get well soon Regards Dr Geeta


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is there a permanent remedy to get rid of psoriasis?

Query: Hello doctor, I would like to know a few details of the tablets which I have been taking for my scalp psoriasis. Winolap 5mg once in a while when itching is too high (without doctor's prescription). Isotretinoin drugs/other drugs (with doctor's prescription). I have been taking these medicines on a...  Read Full »

Can Achilles' tendon weakness make a person fall often?

Query: Hi doctor, I have a question for my mother. My mother is 50 years old. She complains of episodic, sudden loss of weight bearing ability on the left Achilles tendon. This has resulted in two major falls, which resulted in trauma. These are present for past few months and have become more frequent in...  Read Full »

Are joint and knee pain symptoms of gout?

Query: Hi doctor, Over the last few weeks, my wife is suffering from joint pain in foot and right knee. When I search for this problem online, I found it as a symptom of gout. Can you please explain me about gout?  Read Full »

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
Does CD marker help in identification of blood cancer?
Hi doctor, I am a 25-year-old male suffering from joint pain and pain in the knees. I also have nausea, vomiting, gynec...  Read more»
I suddenly got fainted and woked up with bruising in eyes. Why?
Hi doctor,I am 28 years old with normal weight and following a vegetarian diet. Last month, I fainted at home and my fri...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.